RU58841 *can* go systemic and the side effects are very real. I was a doubter. - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 2 of 2
  1. #1
    Junior Member
    Join Date
    Sep 2016
    Posts
    4

    Exclamation RU58841 *can* go systemic and the side effects are very real. I was a doubter.

    Before I even begin, I already know most of you are already going to write this thread off.

    I was the exact same. Every time I came across something like this, I just thought the following:

    - It's all in their head

    - It's a placebo

    - It must be their anxiety

    - They're exaggerating

    - They must be one in a million (Maybe this is true?)

    If I was on the other side of the screen reading this, I would likely dismiss this thread in a heartbeat.

    I'm 6'0 / 75KG / 30 years old. About a month ago I started dosing 50mg ED of RU58841 and like most of you who've experienced sides, I had very high hopes. I also wore gloves and was VERY careful.

    Prior to usage, I skimmed through a few negative stories here and there, but after a couple of weeks of usage I honestly forgot about it all entirely and just went on with my life.

    Where it started:

    A month or so into usage, I noticed that occasionally at night or when sitting down I would feel my heart do intermittent flutters. The kind of feeling you get when it skips a bit - not pleasant at all.

    The next day, I started having intermittent periods throughout the day where I would experience shortness of breath like I couldn't get enough oxygen when I breathed in.

    I know what you're thinking, sounds exactly like anxiety, right? I would think the exact same thing having being told this.

    The truth is, it's very similar to anxiety (the shortness of breath, that is), however, there is no anxiety present whatsoever, it's like a legitimate "Damn, I'm really not getting enough air?" type of feeling.

    The other more worrisome symptoms also started that very next day, where I would have a dullish chest pain right over my heart/sternum/stomach area. This would come and go and while not overly painful, was nothing like I have ever had and felt very ominous.

    Obviously, I immediately cessation all usage of the drug, however, I am still currently experiencing an uncomfortable chronic tightness of my chest/sternum area / dull ache over my sternum area / intermittent shortness of breath / sometimes backaches.

    I've also noticed visible enlarged / puffy nipples (aka Gyno) which is something that simply cannot be manifested or fabricated such as the other symptoms above. If you want pictures, I will happily DM you.

    I went to the hospital today out of concern, they ran basic ECG's. I also had a blood test to measure my Troponin levels as this can indicate if there has been any significant heart-related stress - also negative.

    You would think this would put me at ease, but I am still relatively concerned as it's now been ~4 days without using the drug and I am still experiencing a myriad of very worrisome symptoms.

    The reason I made this thread is to let you know, I'm just a normal guy like you. I'm not some academic researcher, but I did do my fair share of reading prior to treatment.

    I am sure the majority of people who try RU58841 turn out just fine, but for the percentage that it goes systemic and produces negative side effects - I hear you, I believe you, it's okay.

    Can anyone else who has had similar side effects to mine chime in?

    I think at this point I'm just looking for some reassurance that these symptoms will eventually go away as they are nothing like I have ever experienced.

  2. #2
    Junior Member
    Join Date
    Sep 2016
    Posts
    4

    Default

    Quote Originally Posted by throwaway5700 View Post
    Before I even begin, I already know most of you are already going to write this thread off.

    I was the exact same. Every time I came across something like this, I just thought the following:

    - It's all in their head

    - It's a placebo

    - It must be their anxiety

    - They're exaggerating

    - They must be one in a million (Maybe this is true?)

    If I was on the other side of the screen reading this, I would likely dismiss this thread in a heartbeat.

    I'm 6'0 / 75KG / 30 years old. About a month ago I started dosing 50mg ED of RU58841 and like most of you who've experienced sides, I had very high hopes. I also wore gloves and was VERY careful.

    Prior to usage, I skimmed through a few negative stories here and there, but after a couple of weeks of usage I honestly forgot about it all entirely and just went on with my life.

    Where it started:

    A month or so into usage, I noticed that occasionally at night or when sitting down I would feel my heart do intermittent flutters. The kind of feeling you get when it skips a bit - not pleasant at all.

    The next day, I started having intermittent periods throughout the day where I would experience shortness of breath like I couldn't get enough oxygen when I breathed in.

    I know what you're thinking, sounds exactly like anxiety, right? I would think the exact same thing having being told this.

    The truth is, it's very similar to anxiety (the shortness of breath, that is), however, there is no anxiety present whatsoever, it's like a legitimate "Damn, I'm really not getting enough air?" type of feeling.

    The other more worrisome symptoms also started that very next day, where I would have a dullish chest pain right over my heart/sternum/stomach area. This would come and go and while not overly painful, was nothing like I have ever had and felt very ominous.

    Obviously, I immediately cessation all usage of the drug, however, I am still currently experiencing an uncomfortable chronic tightness of my chest/sternum area / dull ache over my sternum area / intermittent shortness of breath / sometimes backaches.

    I've also noticed visible enlarged / puffy nipples (aka Gyno) which is something that simply cannot be manifested or fabricated such as the other symptoms above. If you want pictures, I will happily DM you.

    I went to the hospital today out of concern, they ran basic ECG's. I also had a blood test to measure my Troponin levels as this can indicate if there has been any significant heart-related stress - also negative.

    You would think this would put me at ease, but I am still relatively concerned as it's now been ~4 days without using the drug and I am still experiencing a myriad of very worrisome symptoms.

    The reason I made this thread is to let you know, I'm just a normal guy like you. I'm not some academic researcher, but I did do my fair share of reading prior to treatment.

    I am sure the majority of people who try RU58841 turn out just fine, but for the percentage that it goes systemic and produces negative side effects - I hear you, I believe you, it's okay.

    Can anyone else who has had similar side effects to mine chime in?

    I think at this point I'm just looking for some reassurance that these symptoms will eventually go away as they are nothing like I have ever experienced.
    Just want to give an update to my situation incase any concerned future readers come across this thread and want to know what happened.

    It's now 26/09/21. I started experiencing side effects on 15/09/21 to which they peaked around 19/09/21.

    I experienced pretty significant shortness of breath for about 8 or 9 days (to the point where even sitting down and talking would have me gassed). I'll add that I did have an intermittent itchy / dry cough intermittently through the week.

    This has finally started to subside as of today and I'm easily well enough to walk around, do light exercise, etc. It's barely noticeable at this point.

    I also ended up having a full doppler echo done with a cardiologist who reviewed the results and said he was pretty happy with everything. He did mention that for someone my age my heart didn't seem 100% optimal, but that said wasn't overly concerned.

    I am booked in again to see my cardiologist to further go over my results just to be 100% sure everything is okay.

    Could the echo results be due to RU58841 usage? There's no way to know nor prove this.

    All I will say as, if you're experiencing sides, I recommend stopping immediately and getting plenty of rest, water, eat healthy foods.

    I also supplemented the following:

    - Vitamin D
    - Magnesium
    - Zinc
    - Vitamin C

Similar Threads

  1. ru58841 systemic side effects
    By ge77inhigh in forum Hair Loss Treatments
    Replies: 68
    Last Post: 10-12-2021, 09:10 AM
  2. Update on RU systemic side effects, and the best NO side effects Regime OUT THERE
    By carter7 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 12-29-2014, 07:43 PM
  3. I am not sure if my finpecia side effects are psychological or real or both.
    By locke999 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 16
    Last Post: 09-05-2013, 07:09 AM
  4. Are there any real treatments with no side effects?
    By PaulToronto in forum Hair Loss Treatments
    Replies: 2
    Last Post: 07-29-2013, 01:19 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

RU58841 Warning
02-16-2017 11:53 PM
Last Post By throwaway5700
Today 04:04 AM
Report writing services in Ireland
Today 03:52 AM
Last Post By MichaelFinn
Today 03:52 AM
quite lonely
04-29-2021 08:47 PM
by Timons
Last Post By Marten
Today 01:45 AM
I want to be vegan
Yesterday 11:04 PM
Last Post By Byrett
Yesterday 11:16 PM